# SDR 2008UALA01253

- Difficulty date: March 6, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 332N35002
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN BULL NOSE AREA OF PYLON NR 1, FIRE LOOP ' A' ON BULL NOSE PANEL BROKEN.  FOUND FIRE LOOP BROKEN.   REMOVED AND REPLACED FIRE LOOP A, OPS CHECKED GOOD.
